MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in a coronary artery.A 2.50x38mm synergy drug-eluting stent was advanced for treatment.However, it was noted that the stent came off the balloon.The stent was dislodged in a proximal vessel.A smaller balloon was inserted and crushed the dislodged stent against the vessel wall and completed the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
The device is a combination product.Updates made to: describe event or problem, implant date.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in a coronary artery.A 2.50x38mm synergy drug-eluting stent was advanced for treatment.However, it was noted that the stent came off the balloon.The stent was dislodged in a proximal vessel.A smaller balloon was inserted and crushed the dislodged stent against the vessel wall and completed the procedure.No patient complications were reported.Voluntary medwatch/maude report # mw5082039.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8261448
Report Number2134265-2018-65203
Device Sequence Number11282853
Product Code NIQ
UDI-Device Identifier08714729840398
UDI-Public08714729840398
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0021726930
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;